MathSciNet Relay Station
MathSciNet bibliographic data
MR90129 (19,772d) 65.3X
Varga, Richard S. A comparison of the successive overrelaxation method and semi-iterative methods using Chebyshev polynomials. J. Soc. Indust. Appl. Math. 5 (1957), 39–46.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement